# SDR HALA2015052400097

- Difficulty date: May 24, 2015
- Submitted: May 29, 2015
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 25531
- Aircraft time: 97,514 hours, 17,359 cycles
- Engine: Pwa PW4062
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: DE
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, LT ENGINE EEC MODE EICAS ILLUMINATED, ADHERED TO QRH PROCEDURES AND CHECKLIST AND LT ALT ILLUMINATED, ALSO, LIGHT NOT ILLUMINATED AFTER QRH.  ACCOMPLISHED FIM 73-21-826 AND NO FAULTS NOTED; RAN ENGINE IAW AMM71-00-00 AND NO EICAS MESSAGE.
